MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 52-1485
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); No Code Available (3191)
Date of Event 05/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states asr revision, originally implanted by the surgeon.Cobalt level of 4.4, chromium level of 4.7.Srom stem stayed implanted.Revised cup to a competitive cup, replaced srom head.No further patient information available.Doi: (b)(6) 2008; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the complaint investigation concluded that the event was related to the asr platform which was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.This stem is not part of the asr family however it did form part of the joint construct.There was no allegation of deficiency with this device.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10022287
Report Number1818910-2020-11657
Device Sequence Number2714646
Product Code LPH
UDI-Device Identifier10603295170648
UDI-Public10603295170648
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2012
Device Model Number52-1485
Device Catalogue Number521485
Device Lot Number2417738
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date07/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR